# SDR SIMA201011201

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 18,203 hours, 15,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3347 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN DOOR INTERNAL HANDLE ACTUATION TEST AND FOUND TO BE WITHIN LIMITS IAW AMM 52-18-00.  NO PARTS REMOVED OR PLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
